# SDR UALA2009123004062

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 54,961 hours, 19,404 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 898
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 OXYGEN MASK MIKE IS INOP. SUPPLEMENTAL DATA UPDATE MASK ASSY FOUND DEFECTIVE. REPLACED 1ST OFFICER'S OXY MASK ASSY. OP CHKS NORMAL.
